# SDR SWIA202162021

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 IS CORRODED BETWEEN FS320-FS338     (C-CHECK RO 10/29/2021)    INSTALLED NEW INTERCOSTAL REF DWG 601R31702 REV N AND CRJ700 SRM 51-42-06-001-001A01. COMPLIED WITH SW TASK CARD 51-900-1002-SKY.
